2017
Том 69
№ 7

All Issues

Volume 45, № 7, 1993

Article (Ukrainian)

Symmetrization and initial boundary-value problems for certain classes of nonlinear second order parabolic equations

Bazalii B. V., Tedeev A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 884–892

Article (Ukrainian)

Polynomials generating Hamming codes

Barashko A. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 893–897

A class of polynomials generatingq-nary Hamming codes is studied. The criteria for a polynomial to belong to this class are established for the general case and for the case of prime polynomials. The conditions are determined under which reducible polynomials do not belong to the class of polynomials generating theq-nary Hamming codes.

Article (Ukrainian)

On the uniqueness of solutions to some boundary-value problems for differential equations in a domain with algebraic boundary

Burskii V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 898–906

Classes of differential equations with constant coefficients admitting unique solutions of Dirichlet and Cauchy boundary-value problems are considered in a bounded domain with algebraic boundary. For the Dirichlet problem in a ball, the necessary and sufficient conditions for the uniqueness of the solution are obtained in the form of a countable sequence of inequalities polynomial in the coefficients of the equation.

Article (Ukrainian)

A quantum particle under the action of “white noise” type forces

Gikhman I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 907–914

We obtain the Schrödinger equation for the wave function of a particle interacting with the external field having a potential containing a component of the “white noise” type and the Kolmogorov equations for the distribution of a wave function.

Article (Ukrainian)

Some properties of polynomials orthogonal in a space with “intermediate” topology. Kernel function and extremal properties

Dovgoshei A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 915–923

A space of holomorphic functions is considered. A topology in this space is “intermediate” between the topology of uniform convergence and the topology of uniform convergence on compact sets. The properties of systems of orthonormal polynomials are studied in Hilbert spaces with this topology.

Article (Ukrainian)

The structure of Banach algebras of bounded continuous functions on the open disk that contain H?, the Hoffman algebra, and nontangential limits

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 924–931

Article (Ukrainian)

On the existence of Lyapunov functions in problems of stability of integral sets

Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 932–941

A nonautonomous system of ordinary differential equations is considered. If this system admits a uniformly asymptotically stable integral set, then a neighborhood of this set contains a function similar to the Lyapunov function.

Article (Ukrainian)

On nonlinear higher order elliptic systems positive in the first derivatives

Kalita E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 942–947

Article (Ukrainian)

On theg-convergence of nonlinear elliptic operators related to the dirichlet problem in variable domains

Kovalevskii A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 948–962

Article (Ukrainian)

Averaging of randomly perturbed evolutionary equations

Kolomiets Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 963–971

Evolutionary equations with coefficients perturbed by diffusion processes are considered. It is proved that the solutions of these equations converge weakly in distribution, as a small parameter tends to zero, to a unique solution of a martingale problem that corresponds to an evolutionary stochastic equation in the case where the powers of a small parameter are inconsistent.

Article (Ukrainian)

Asymptotic distinction of counting processes

Lin'kov Yu. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 972–979

A canonical representation is obtained for the logarithm of the likelihood ratio. Limit theorems describing its asymptotic behavior are proved. Using these theorems, we study the rate of decrease of the probability of an error of the second-kind in the Neyman-Pearson test.

Article (Ukrainian)

Limiting equilibrium of a plane with a circular hole

Lozhkin V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 980–981. July

The elastoplastic state of a compressible isotropic plane with a circular hole is studied by the method of a small parameter. An unknown boundary separating the domain of limiting equilibrium and the elastic domain is determined. We construct the complex Kolosov-Muskhelishvili functions that describe the elastic state of a plane and compare these with the solutions of Galin's problem.

Article (Ukrainian)

Quasianalytic classes of functions on a plane

Maimeskul V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 982–991

Quasianalytic classes of functions in a Jordan domainG are defined. We consider classes of functions defined by conditions imposed on the decrease rate of the best uniform polynomial approximations and investigate the dependence of the quasianalyticity of these classes on the geometric structure of a domain.

Article (Ukrainian)

On the L p - L ? - estimates for the solutions of certain hyperbolic equations

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 992–1008

Article (Ukrainian)

Quasicqnformal mappings with restrictions in measure

Ryazanov V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 1009–1019

The principal result of the paper is a criterion of compactness for mappings quasiconformal in the mean. The semicontinuity of a deformation of homeomorphisms from the Sobolev class is also proved.

Article (Ukrainian)

On the Holder property for functions from the class Bq,t

Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 1020–1028

Article (Ukrainian)

Limiting behavior of the solutions to linear second-order parabolic equations

Skrypnik I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 1029–1038

Article (Ukrainian)

Estimates of the solutions to the equations of motion for viscous fluid in a moving cavity with a porous damper

Sudakov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 1039–1044

Article (Ukrainian)

Asymptotic behavior of the products of random matrices with values on a solvable Lie algebra

Chani A. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 1045–1048

The index of exponential growth is found for the products of random matrices with values on a solvable Lie algebra. The result is expressed via the eigenvalues of the terms.